Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

A Note on “Differential Properties of x \mapsto x^{2^{t}-1}

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Gologlu, F. ; Claude Shannon Inst., Univ. Coll. Dublin, Dublin, Ireland

Blondeau and colleagues recently conjectured a characterization of when x2t-1 is an almost perfect nonlinear function on F2n. In this paper, we will prove the conjecture when n is even. The short proof uses a theorem of Hou and colleagues concerning reversed Dickson polynomials and a theorem of Payne.

Published in:

Information Theory, IEEE Transactions on  (Volume:58 ,  Issue: 11 )